Volume 15 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Volume 15, Issue 1
Volume 14, Issue 2 (to appear)
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 2
Volume 12, Issue 1
Volume 11, Issue 2
Volume 11, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2693-3004
ISSN (print): 2693-2997
Author Index
To Appear
Other MSP Journals
Author Index – S
Sattelberger, Anna-Laura
Algebraic Analysis of Rotation Data
Schwabe, Rainer
The semi-algebraic geometry of saturated optimal designs for the Bradley-Terry model
Seigal, Anna
Toric invariant theory for maximum likelihood estimation in log-linear models
Sodomaco, Luca
Dimensions of higher order factor analysis models
Stamps, Matthew
Association and Simpson conversion in 2-by-2-by-2 contingency tables
Sturmfels, Bernd
Algebraic Analysis of Rotation Data
Estimating linear covariance models with numerical nonlinear algebra
Likelihood equations and scattering amplitudes
Likelihood geometry of determinantal point processes
Sullivant, Seth
Discrete max-linear Bayesian networks
Sun, Melinda
Bimonotone subdivisions of point configurations in the plane
Székely, László
An algebraic Monte-Carlo algorithm for the Partition Adjacency Matrix realization problem